# SDR AALA20101025TUL06

- Difficulty date: October 20, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,484 hours, 15,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910081179
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN WORN AT HOLD OPEN HOOK CUTOUT.  INSTALLED DOUBLER ON OUTER SKIN HOOK CUTOUT PER SRM 52-05 FIGURE 20A.
